By Topic

Classification of pseudo-cyclic MDS codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. P. Pedersen ; Tech. Univ. of Denmark, Lyngby, Denmark ; C. Dahl

Linear codes are considered. A code is characterized by the length n, the dimension k, and the minimum distance d. An [n,k,d] code over the finite field GF(q) is said to be maximum distance separable (MDS) if d=n-k+1. A. Krishna and D.V. Sarwate (1990) investigated the existence of pseudo-cyclic MDS codes over GF(q) of length n, where n divides q-1 or q+1. It is shown that the pseudo-cyclic MDS codes constructed by Krishna and Sarwate are generalised Reed-Solomon codes. Pseudo-cyclic codes are studied over GF(q), where n and q=ph are not relatively prime. It is proven that pseudo-cyclic [n,k] MDS codes modulo ( xn-a) over GF(q) exist, if and only if n= p. Furthermore, any pseudo-cyclic [p ,k] code modulo (xp-a) over GF(q) turns out to be MDS and generalized Reed-Solomon. It is explicitly proven that some classes of pseudo-cyclic [n,k ] MDS codes over GF(q) are generalized Reed-Solomon codes. Furthermore, pseudo-cyclic [q+1,4] MDS codes over GF(q), q even, are completely classified

Published in:

IEEE Transactions on Information Theory  (Volume:37 ,  Issue: 2 )